MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any external trauma or excessive exertion from the patient.There is no indication that the nalu system or its components failed or malfunctioned.The implanted leads were replaced during the procedure due to potential for damaging the leads while attempting to reposition.The original implantable pulse generator remains in the patient and in use.Migration of components is a known inherent risk of implantable neuromodulation systems.
 
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2023 to treat lower back pain.In (b)(6) 2023 after activating the system, the patient reported pain had been reduced to 1/10.Patient later reported loss of therapy.Troubleshooting was performed and determined that the implanted leads had migrated from the intended nerve target.Surgical revision was performed on (b)(6) 2024 to replace the migrated leads.No other components were replaced during the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key18862355
Report Number3015425075-2024-00082
Device Sequence Number11591708
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public0100812537035628112302011726020110UK459
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number72011
Device Catalogue Number72011
Device Lot NumberUK459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale